Skip navigation
The Australian National University

Nonlinear closures for scale separation in supersonic magnetohydrodynamic turbulence

Citation

Grete, P, Blaykov, D, Schmidt, W et al 2015, 'Nonlinear closures for scale separation in supersonic magnetohydrodynamic turbulence', New Journal of Physics, vol. 17, no. Feb 2015, pp. 1-10.

Year

2015

Fields of Research

  • Galactic Astronomy
  • Stellar Astronomy And Planetary Systems
  • Astronomical And Space Sciences Not Elsewhere Classified

Updated:  22 November 2017 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers